MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART

INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART
Model Number 380746-45
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was confirmed.Fse was able to replicate the reported issue.Fse replaced the viewer to resolve the issue.The system was tested and verified as ready for use.This unit was returned for failure analysis (fa).The reported issue, ¿surgeon console vision is bad,¿ was confirmed and replicated.The fse notes further clarified that ¿the vision on the right eye progressively degraded until the image was completely lost,¿ indicating a fault with the right display.Fa installed the unit on an in-house system and confirmed that the right eye display showed no image, while the left eye display functioned properly.Fa disconnected and reconnected the power and display cables connecting the hrsv pca to the right display; the right eye still showed no image.Fa then power cycled the system five times, and the issue persisted.The unit was run through testing, and no errors or faults were triggered.Based on these findings, fa determined that the right-eye display was the root cause of the reported event.
 
Event or Problem Description
It was reported that during a da vinci assisted surgical procedure, staff experienced a vision issue in the right eye of the surgeon console.Technical support troubleshooting first involved confirming the site did not have a backup scope available and that the site did not want to power cycle the system.Technical support then had the site request a backup scope for swap testing.After another scope was tried, the issue remained unchanged, and the site planned to install the backup scope once it arrived.

Brand Name
DAVINCI 5
Common Device Name
VISION SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25309029
Report Number2955842-2026-26610
Device Sequence Number9767760
Product Code NAY
UDI-Device Identifier00886874119662
UDI-Public(01)00886874119662
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380746-45
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown